International Electronic Journal of Mathematics Education

International Electronic Journal of Mathematics Education Indexed in ESCI

Search Results

Keyword: rational numbers

Research Article
Mathematical proof and epistemological obstacles: Assumptions of the methodological teaching proposal of the Fedathi sequence
Carlos Henrique Delmiro Araújo, Daniel Brandão Menezes
https://doi.org/10.29333/iejme/12315
International Electronic Journal of Mathematics Education, Volume 17, Issue 4, Article No: em0707
Research Article
The 8th Grade Students’ Competencies in Alternating Different Symbolic Representations of Rational Numbers
Charalampos Lemonidis, Nikos Pilianidis
https://doi.org/10.29333/iejme/7865
International Electronic Journal of Mathematics Education, Volume 15, Issue 3, Article No: em0587
Research Article
Danish Pre-service Teachers’ Mathematical and Didactical Knowledge of Operations with Rational Numbers
Zetra Hainul Putra
https://doi.org/10.29333/iejme/5775
International Electronic Journal of Mathematics Education, Volume 14, Issue 3, pp. 619-632
Research Article
Influence of Domain-General Abilities and Prior Division Competence on Fifth-Graders’ Fraction Understanding
Florencia Stelzer, María Laura Andrés, Lorena Canet-Juric, Sebastián Urquijo, María Marta Richards
https://doi.org/10.29333/iejme/5751
International Electronic Journal of Mathematics Education, Volume 14, Issue 3, pp. 489-500